International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

New Integral Inequalities through Invexity with Applications

  • Shahid Qaisar1*
  • Chuanjiang He
  • Sabir Hussain
  1. college of mathematics and statistics chongqing university china

* Corresponding author

Abstract

In this paper, we obtain some inequalities of Simpson's inequality type for functions whose derivatives absolute values are quasi-preinvex function. Applications to some special means are considered.

How to Cite

S. Qaisar, C. He, S. Hussain, New Integral Inequalities through Invexity with Applications, Int. J. Anal. Appl. 5 (2014), 115–122.

BibTeX
@article{Qaisar2014,
  author  = {Qaisar, Shahid and He, Chuanjiang and Hussain, Sabir},
  title   = {New Integral Inequalities through Invexity with Applications},
  journal = {Int. J. Anal. Appl.},
  volume  = {5},
  year    = {2014},
  pages   = {115--122},
  doi     = {}
}

References

  • [1] S. S. Dragomir, R. P. Agarwal, and P. Cerone, On Simpson's inequality and applications, Journal of Inequalities and Applications, 5 (2000), 33-579.
  • [2] U.S. Kirmaci, Inequalities for differentiable mappings and applicatios to special means of real numbers to midpoint formula, Appl. Math. Comp., 147 (2004), 137-146.
  • [3] T. Weir, and B. Mond, Preinvex functions in multiple bjective optimization, Journal of Mathematical Analysis and Applications, 136 (1998) 29-38.
  • [4] S. R. Mohan and S. K. Neogy, On invex sets and preinvex function, J. Math. Anal. Appl. 189 (1995), 901-908.
  • [5] A. Barani, S. Barani and S.S. Dragomir, Simpson's Type Inequalities for Functions Whose Third Derivatives in the Absolute Values are P-Convex , RGMIA Res. Rep. Coll., 14 (2011).
  • [6] M.Z. Sarikaya, E. Set and M.E. ¨Ozdemir, On new inequalities of Simpson's type for s-convex functions, Comput. Math. Appl. 60 (2010) 2191-2199.
  • [7] M. Alomari and M. Darus, “On some inequalities of Simpson-type via quasi-convex functions and applications,” Transylvanian Journal of Mathematics and Mechanics, 2 (2010), 15-24.
  • [8] X.M. Yang, X.Q. Yang and K.L. Teo, Characterizations and applications of prequasiinvex functions, properties of preinvex functions, J. Optim. Theo. Appl. 110 (2001) 645-668.
  • [9] P.S. Bullen, Handbook of Means and Their Inequalities, Kluwer Academic Publishers, Dordrecht, 2003.